# SDR SWAA063444

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 48,552 hours, 42,793 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: MB10P1
- Condition: Loose
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK  L1 WINDOW ARCHING.  SECURED WINDOW HEAT CONNECTOR PER MM.
